MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER ENDOVIVE¿ BUTTON RIGHT ANGLE FEEDING SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC - SPENCER ENDOVIVE¿ BUTTON RIGHT ANGLE FEEDING SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00580181
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive¿ button continuous right angle adaptor was connected to an endovive initial button which was used during a percutaneous endoscopic gastrostomy procedure performed on (b)(6) 2017.According to the complainant, when the continuous right angle adaptor has been in use for about a day and a half after two days, it does not allow the medication syringes to stay attached.In addition when the continuous feed is being administered the feed comes back up the feeding adaptor tube.The patient¿s mother has tried taping it in there however that has not resolved the issue.She has also tried to resolve the issue by holding the adaptor, flushing it, disconnecting it, cleaning it, and did everything the physicians and the visiting nurse have instructed however this still did not resolve the issue.Reportedly, ¿these tubes do not come clean, these tubes clog.¿ there were times that her mother cleansed the tube using warm water with soap, diet coke, baking soda, and even tried toothpaste but still the feeding formula would either soak her daughter and the bed or spilled on the floor.It was also reported that the tube was very flimsy at the bottom and is not sturdy.According to the surgeon, the tube could not be changed right now as the stoma site still needs to undergo healing process.A replacement with a non-bsc tube is scheduled for (b)(6) 2017.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
ENDOVIVE¿ BUTTON RIGHT ANGLE FEEDING SET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6685616
Report Number3005099803-2017-01985
Device Sequence Number1736364
Product Code KNT
UDI-Device Identifier08714729142249
UDI-Public(01)08714729142249(17)20191031(10)19953515
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberM00580181
Device Catalogue Number8018
Device Lot Number19953515
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2017
Initial Report FDA Received Date07/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight23